# SDR SWAA2014071029851

- Difficulty date: June 29, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 27,386 hours, 13,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A940139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE TEE ASSEMBLY CORRODED AT BS 887, BETWEEN LBL 8.1 TO RBL 20.  R & R TEE ASSEMBLY IAW DWG & SRM.
